Many-time photocount distributions

Srinivasan, S. K. ; Sukavanam, S. ; Sudarshan, E. C. G. (1973) Many-time photocount distributions Journal of Physics A: Mathematical, Nuclear and General, 6 (12). pp. 1910-1918. ISSN 0301-0015

Full text not available from this repository.

Official URL:

Related URL:


The generating function is obtained for N photocounts for a Gaussian optical field with a lorentzian profile without any restriction to the intervals during which the photodetectors are open. The method may be generalized to arbitrary spectral profiles using the method of Srinivasan and Sukavanam (1971 and 1972).

Item Type:Article
Source:Copyright of this article belongs to Institute of Physics.
ID Code:37069
Deposited On:14 Apr 2011 11:41
Last Modified:20 Apr 2011 10:49

Repository Staff Only: item control page